# SDR EVCA201802021

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N336AE
- Make and model: Bell 206L-4
- Aircraft serial: 52436
- Aircraft time: 2,892 hours, 6,938 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SCHEDULED 100 HOUR INSPECTION,  NOTED A 1.5 INCH CRACK IN THE TAILBOOM MOUNTING RING EXTENDING FROM THE UPPER LT MOUNTING HOLE TO THE EDGE OF THE BULKHEAD.
